# SDR FDEA201204171462

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5016
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 740 LBL 14 UPPER TEE CORRODED.  FLOORBEAM FOUND OUT OF LIMITS IAW SRM 53-00-1, FIG 101, DETAIL II AND III.  ORIGINAL MATERIAL .125 AFTER REWORK .070.  R & R FLOORBEAM IAW SRM 51-40-02 AND DWG 143N5016, SH 5.  MAJOR REPAIR.
